# SDR VNAA2013081600009

- Difficulty date: August 16, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 22,695 hours, 22,406 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL180409
- Condition: Failed
- Location: Mlg
- Part time: 2,429 hours, 1,732 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE AFTER TAKEOFF.  CREW PERFORMED QRH, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX INSPECTED, R & R LANDING GEAR SELECTOR VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
